# SDR HNAA2025041400199

- Difficulty date: April 12, 2025
- Submitted: April 16, 2025
- Operation: Air carrier
- Aircraft: N935AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500920
- Aircraft time: 43,996 hours, 39,787 cycles
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Duct
- Condition: Cracked
- Location: Engine Anti-Ice
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

E1 A/ICE FAIL IN FLIGHT   MEL   12APR25  18:42  BWI  C10218  30-8-1 ENGINE ANTI-ICING VALVES    FACT  14APR25  04:30  ROA   FOUND #100 ENGINE A/I DUCT CRACKED AT XDUCER SENSE LINE FITTING. R/R'D DUCT IAW MM 30-21-05-04, C/W ENG THERMO A/I SYSTEM OPS CK IAW MM TASK 30-21-00-700-803-A. OPS CK GOOD NO FURTHER DEFECTS NOTED. #100 A/I VALVE REACTIVATED IAW MM 31-21-01-04, CLEAR MEL.
